# SDR 2002FA0000315

- Difficulty date: February 25, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N7707B
- Make and model: Piper PA-44-180
- Aircraft serial: 4496090
- Aircraft time: 122 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 8624534
- Part serial: NA
- Condition: Broken
- Location: Engine
- Part time: 122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARBURETOR AIR BOX AIR INLET TUBE BROKE OFF. THE WELD ON THE INSIDE OF THE BOX HAD BEEN GROUND OFF AT THE FACTORY. THE BOX ASSY NR  WAS 86245-34 AND THE PART THAT BROKE OFF HAD A NR  OF 86245-035.
